American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Michael Holst, Olivier Sarbach, Manuel Tiglio and Michele Vallisneri. The emergence of gravitational wave science: 100 years of development of mathematical theory, detectors, numerical algorithms, and data analysis tools. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Christopher D. Sogge, Xing Wang and Jiuyi Zhu. Lower bounds for interior nodal sets of Steklov eigenfunctions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Russo and S. Roy Choudhury. Integrable spatiotemporally varying KdV and MKdV equations: Generalized Lax pairs and an extended Estabrook-Wahlquist method. Quart. Appl. Math. 74 (2016) 465-498.
Abstract, references, and article information
View Article: PDF

[4] Yingwei Li. Scalar Green function bounds for instantaneous shock location and one-dimensional stability of viscous shock waves. Quart. Appl. Math. 74 (2016) 499-538.
Abstract, references, and article information
View Article: PDF

[5] C. Hériveaux and T. Paul. Recovering the Hamiltonian from spectral data. Trans. Amer. Math. Soc. 368 (2016) 7239-7279.
Abstract, references, and article information   
View Article: PDF

[6] Andrea R. Nahmod. The nonlinear Schr\"odinger equation on tori: Integrating harmonic analysis, geometry, and probability. Bull. Amer. Math. Soc. 53 (2016) 57-91.
Abstract, references, and article information   
View Article: PDF

[7] Adam Jacob. Stable Higgs bundles and Hermitian-Einstein metrics on non-K\"ahler manifolds. Contemporary Mathematics 644 (2015) 117-140.
Book volume table of contents   
View Article: PDF

[8] Ahmed Loulit. Weighted estimates for $L_1$-vector fields. Proc. Amer. Math. Soc. 142 (2014) 4171-4179. MR 3266987.
Abstract, references, and article information   
View Article: PDF

[9] François Fayard and T. S. Ramakrishnan. Late-time asymptotic solution of nonlinear advection-diffusion equations with equal exponents. Quart. Appl. Math. 71 (2013) 289-310.
Abstract, references, and article information
View Article: PDF

[10] Houde Han and Zhongyi Huang. Tailored finite point method based on exponential bases for convection-diffusion-reaction equation. Math. Comp. 82 (2013) 213-226.
Abstract, references, and article information   
View Article: PDF

[11] Hsini Mounir and Sayeb Wahid. Liouville type theorems for nonlinear elliptic equations on the whole space $\mathbb{R}^N$. Proc. Amer. Math. Soc. 140 (2012) 2731-2738.
Abstract, references, and article information   
View Article: PDF

[12] Yan Guo. The Vlasov-Poisson-Landau system in a periodic box. J. Amer. Math. Soc. 25 (2012) 759-812.
Abstract, references, and article information   
View Article: PDF

[13] Barry Mazur. About Hermann Weyl’s “Ramifications, old and new, of the eigenvalue problem”. Bull. Amer. Math. Soc. 49 (2012) 325-326.
Abstract, references, and article information   
View Article: PDF

[14] R. de Loubens and T. S. Ramakrishnan. Asymptotic solution of a nonlinear advection-diffusion equation. Quart. Appl. Math. 69 (2011) 389-401. MR 2816631.
Abstract, references, and article information
View Article: PDF

[15] Elaine Cozzi and Robert L. Pego. On optimal estimates for the Laplace-Leray commutator in planar domains with corners. Proc. Amer. Math. Soc. 139 (2011) 1691-1706. MR 2763758.
Abstract, references, and article information   
View Article: PDF

[16] Cristian E. Gutiérrez and Federico Tournier. An Aleksandrov type estimate for ${\alpha }$-convex functions. Proc. Amer. Math. Soc. 138 (2010) 2001-2014. MR 2596036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Gérard-Varet and Emmanuel Dormy. On the ill-posedness of the Prandtl equation. J. Amer. Math. Soc. 23 (2010) 591-609. MR 2601044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter D. Lax. Mathematics and physics. Bull. Amer. Math. Soc. 45 (2008) 135-152. MR 2358380.
Abstract, references, and article information   
View Article: PDF

[19] Luis Vega and Nicola Visciglia. On the local smoothing for the Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 119-128. MR 2280200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hans Lindblad. A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time. Proc. Amer. Math. Soc. 132 (2004) 1095-1102. MR 2045426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Kinderlehrer. Variational inequalities and free boundary problems. Bull. Amer. Math. Soc. 84 (1978) 7-26. MR 0466885.
Abstract, references, and article information   
View Article: PDF

[22] Victor Guillemin. A remark on strong pseudoconvexity for elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 432-434. MR 0298205.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia